MathSciNet Relay Station
MathSciNet bibliographic data
MR2262891 (2007i:58009) 58E05 (35J20)
Duong Minh Duc; Tran Vinh Hung; Nguyen Tien Khai Morse-Palais lemma for nonsmooth functionals on normed spaces. Proc. Amer. Math. Soc. 135 (2007), no. 3, 921–927.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement